# SDR SWAA063965

- Difficulty date: October 13, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N775SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30590
- Aircraft time: 23,403 hours, 13,429 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS11608
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LOST -A- HYDRAULIC SYSTEM FLUID AND PRESSURE DURING FLIGHT.  REMOVED AND REPLACED -A- HYDRAULIC SYSTEM ELECTRIC PUMP LINE PER MM.
